MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SIMPLEX P SPEEDSET FULL DOSE 1 PACK; BONE CEMENT, ANTIBIOTIC

STRYKER ORTHOPAEDICS-MAHWAH SIMPLEX P SPEEDSET FULL DOSE 1 PACK; BONE CEMENT, ANTIBIOTIC
Model Number 6192-1-001
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Pain (1994); Inadequate Osseointegration (2646)
Date of Event 10/25/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An event regarding revision due to loosening involving a simplex cement mix was reported.The event was not confirmed.Method & results: device evaluation and results: visual, dimensional, functional and material analysis could not be performed as the device was not returned.Clinician review: the available medical records were provided to the consulting clinician for a review which noted that, "this event which represents a female patient, dob (b)(6) whose date of implantation is listed as (b)(6) 2016 and explantation (b)(6)2017.The event description states: ".Through.Attorney.Revised due to painful, failed left tka." (b)(6) 2016 op report: "left knee arthroplasty" for "left knee djd" cemented components - uncomplicated surgery.(b)(6) 2017 op report: "revision left tka - femoral and tibial components for "painful, failed left tka with inadequate fixation of tibial component." ".Tibial and femoral components removed with osteotome - revised to cemented, modular revision components.Uncomplicated surgery - patella not mentioned.(b)(6) 2016 implant labels: triathlon ps tka, symmetric patellar component, simplex p speedset cement.No clinical or pmh, no patient demographics, no imaging studies, no examination of explanted components.Based upon the information available for review, neither confirmation of the event description nor preparation of a medical report is possible for this case.Device history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.Complaint history review: there have been 1 other similar events for the reported lot for the same device/patient conclusion: the available medical records were provided to the consulting clinician for a review which noted that, no clinical or pmh, no patient demographics, no imaging studies, no examination of explanted components.Based upon the information available for review, neither confirmation of the event description nor preparation of a medical report is possible for this case.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
It was reported through the communication of an attorney that allegedly the patient was revised due to painful failed left total knee arthroplasty.Update from med review: "revision left tka - femoral and tibial components' for "painful, failed left tka with inadequate fixation of tibial component." ".Tibial and femoral components removed with osteotome - revised to cemented, modular revision components.Uncomplicated surgery - patella not mentioned.".

Brand Name
SIMPLEX P SPEEDSET FULL DOSE 1 PACK
Common Device Name
BONE CEMENT, ANTIBIOTIC
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key12457634
Report Number0002249697-2021-01546
Device Sequence Number11596295
Product Code MBB
UDI-Device Identifier07613327128451
UDI-Public07613327128451
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K063857
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2017
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2017
Device Model Number6192-1-001
Device Catalogue Number6192-1-001
Device Lot NumberDJW024
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/20/2021
Initial Report FDA Received Date09/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR